| Model Number |
22120 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation summary: visual inspection showed that the silicone tip was missing and the fluid line was not located at the tip.The device was attached to a 150 mmhg saline pressure cuff and 4 l/min of air.Flow/mist was not achieved through the distal tip of the blower mister, there was fluid dripping from the tip with evidence of air flowing.The device was cut apart and the fluid line was found to be short.The reason for return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during use of a clearview blower mister, it was reported that no co2 gas came out.The device was replaced to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that none of the device tubing or the distal tip appeared to be damaged or occluded.There was no damage or kink in the tubing.Medtronic received additional information that the customer thinks the tip was on the device when they used it but they are not certain.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.